# SDR 97ZZZX1153

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DC
- Make and model: Cessna 402B
- Aircraft serial: 402B0303
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A11
- Condition: Cracked
- Location: Nr 1-4-5 Cyls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A LEAKING INTAKE VALVE GUIDE SEAL, FOUND A CRACK IN THE NR 1 CYL EXHAUST PORT.  FOUND SAME CRACKS IN NR 4 AND NR 5  CYLINDERS.  YOU CANNOT SEE THEM WITHOUT DROPPING THE EXHAUST STACKS OFF THE ENGINE.  THESE CYLINDERS HAD APPROX 850 HOURS SMOH, BUT HAVE BEEN O.H. 2 PREVIOUS TIMES SO THEY MAY HAVE HAD AS MUCH AS 3650 HOURS SINCE NEW.  SUGGEST A 500 HOUR INSPECTION ON O.H. CYLINDERS ON TURBOCHARGED 520 ENGINES.
